# SDR DXTA2010083004210

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N395QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600496
- Aircraft time: 9,274 hours, 7,709 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 41EN496
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI SKID LIGHT ILLUM INFLT AT 35000.  LIGHT WENT OUT AFTER ABOUT A MIN. CAME BACK ON 5 MIN LATER & STAYED ON UNTIL SWITCH TURNED OFF.  FOUND SQUAT SWITCH DISAGREE BITE INDICATOR TRIPPED. RESET INDICATOR. JACKED ACFT & TESTED ANTI-SKID SYS, MONTIORED BITE INDICATORS DURING MLG SWINGS. FOUND SQUAT SWITCH DISAGREE TRIPPED DURING SWING. INSPECTED LT & RT SQUAT SWITCHES.  FOUND LT SWITCH OUT OF ADJUST.  TESTED LT SQUAT SWITCH FOR INTERNAL RESISTANCE. FOUND LT SQUAT SWITCH HAD HIGH INTERMITTANT RESISTANCE.  REMOVED & INSTALLED A NEW SWITCH. RIGGED LT SQUAT SWITCH.  TESTED RIG ON RT SQUAT SWITCH. FOUND OUT OF RIG. RIGGED RT SQUAT SWITCH. PERFORMED MLG SWINGS & ANTI-SKID OPS TESTS. CHECKED GOOD IAW MM 32-61-00.
